BibTeX record journals/toms/McKeanR77

download as .bib file

@article{DBLP:journals/toms/McKeanR77,
  author    = {J. W. McKean and
               T. A. Ryan},
  title     = {Algorithm 516: An Algorithm for Obtaining Confidence Intervals and
               Point Estimates Based on Ranks in the Two Sample Location Problem
               {[G1]}},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {183--185},
  year      = {1977},
  url       = {https://doi.org/10.1145/355732.355740},
  doi       = {10.1145/355732.355740},
  timestamp = {Tue, 06 Nov 2018 12:51:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/McKeanR77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics